# SDR 00FDEA00749

- Difficulty date: October 23, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 28,094 hours, 6,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01756
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER ACCESS PNL FWD OF NR 4 SPOILER LIFTED.  CORRODED AT XORS 683 REAR SPAR TOP SURFACE PER SRM 51-21-01 VOL II.  *S/D*  BLENDED AS PER FEDEX EA 1-5750-53258.
